# SDR HALA2016070100270

- Difficulty date: July 1, 2016
- Submitted: July 5, 2016
- Operation: Air carrier
- Aircraft: N583HA
- Make and model: Boeing 767-33A
- Aircraft serial: 25531
- Aircraft time: 53,781 hours, 9,846 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Status Message
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: K

## Discrepancy

ETOPS, TAXING IN, FUEL QUANTITY CHANNEL STATUS MESSAGE ILLUMINATED.  CHANGED TO FUEL QTY BITE AFTER ENGINE SHUTDOWN.  THEN EXTINGUISHED ON ITS OWN.  PERFORMED FIM TASK 28-41, FAULT TREE 837, NO FAULTS NOTED.  MSG EXTINGUISHED.  OK FOR SERVICE.
